Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 55, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 26, 2017, 11:16 PM CDT for Collin County, Fannin County, Hunt County, Texas. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2017, 11:16 PM CDT (04:16 UTC)
- Expired
- Mar 26, 2017, 11:48 PM CDT
- In force
- 32 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Collin County, TX, Fannin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 130 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 11:21 PM CDT | HAIL 1 | Celeste, TX | $$ |
| Mar 26, 11:21 PM CDT | HAIL 1 | Celeste, TX | |
| Mar 26, 11:22 PM CDT | HAIL 1 | 3 S Celeste, TX | $$ |
| Mar 26, 11:22 PM CDT | HAIL 1 | 3 S Celeste, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 5:48 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 892 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1866 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 12.6
The text
As transmitted.
375
WUUS54 KFWD 270416
SVRFWD
TXC085-147-231-270500-
/O.NEW.KFWD.SV.W.0055.170327T0416Z-170327T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1116 PM CDT SUN MAR 26 2017
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Northwestern Hunt County in north central Texas...
East central Collin County in north central Texas...
Southwestern Fannin County in north central Texas...
* Until midnight CDT.
* At 1115 PM CDT, a severe thunderstorm was located near Celeste, or
16 miles northwest of Greenville, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Leonard and Celeste around 1125 PM CDT.
Bailey around 1135 PM CDT.
Wolfe City around 1140 PM CDT.
Other locations impacted by this severe thunderstorm include Windom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3309 9637 3338 9636 3363 9598 3328 9596
TIME...MOT...LOC 0415Z 235DEG 29KT 3330 9629
HAIL...1.25IN
WIND...60MPH
$$
JLDunn3 follow-up statements
506
WWUS54 KFWD 270427
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1127 PM CDT SUN MAR 26 2017
TXC085-270437-
/O.CAN.KFWD.SV.W.0055.000000T0000Z-170327T0500Z/
Collin TX-
1127 PM CDT SUN MAR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLLIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM CDT for
north central Texas.
LAT...LON 3313 9629 3344 9621 3354 9597 3328 9596
TIME...MOT...LOC 0427Z 253DEG 31KT 3329 9612
$$
TXC147-231-270500-
/O.CON.KFWD.SV.W.0055.000000T0000Z-170327T0500Z/
Hunt TX-Fannin TX-
1127 PM CDT SUN MAR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN HUNT AND SOUTH CENTRAL FANNIN COUNTIES...
At 1127 PM CDT, a severe thunderstorm was located near Celeste, or 11
miles north of Greenville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Celeste and Wolfe City
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3313 9629 3344 9621 3354 9597 3328 9596
TIME...MOT...LOC 0427Z 253DEG 31KT 3329 9612
HAIL...1.00IN
WIND...60MPH
$$
JLDunn896
WWUS54 KFWD 270442
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1142 PM CDT SUN MAR 26 2017
TXC147-270451-
/O.CAN.KFWD.SV.W.0055.000000T0000Z-170327T0500Z/
Fannin TX-
1142 PM CDT SUN MAR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FANNIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM CDT for
north central Texas.
LAT...LON 3337 9596 3328 9596 3320 9615 3338 9607
3340 9598 3339 9597
TIME...MOT...LOC 0441Z 240DEG 33KT 3328 9601
$$
TXC231-270500-
/O.CON.KFWD.SV.W.0055.000000T0000Z-170327T0500Z/
Hunt TX-
1142 PM CDT SUN MAR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTH CENTRAL HUNT COUNTY...
At 1141 PM CDT, a severe thunderstorm was located near Commerce,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
north central Hunt County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3337 9596 3328 9596 3320 9615 3338 9607
3340 9598 3339 9597
TIME...MOT...LOC 0441Z 240DEG 33KT 3328 9601
HAIL...1.00IN
WIND...60MPH
$$
JLDunn897
WWUS54 KFWD 270448
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1148 PM CDT SUN MAR 26 2017
TXC231-270458-
/O.CAN.KFWD.SV.W.0055.000000T0000Z-170327T0500Z/
Hunt TX-
1148 PM CDT SUN MAR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HUNT COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe limits
and exited the warned area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM CDT for
north central Texas.
LAT...LON 3337 9596 3328 9596 3320 9615 3338 9607
3340 9598 3339 9597
TIME...MOT...LOC 0447Z 235DEG 29KT 3331 9595
$$
JLDunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 8:17 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Mar 26, 8:17 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 817 PM CDT Sun Mar 26 2017 .AVIATION... The Metroplex TAF sites have been in the gap so far with storms sliding just to the northwest and north while other cells between KCPT and KBBD have been remaining to the south. Will have to keep an eye on the storms to the south but they will likely remain south of the Metroplex TAF sites. MVFR ceilings will try to spread north into the Metroplex overnight tonight...after the convection to the south moves east. Have indicated BKN012 starting at 06z and down to IFR (BKN008) from 09z-13z. A cold front should move through around 13z with ceiling then improving to MVFR and then to VFR by 16z. Waco...will keep an eye on the storms to the west and will likely have to add VCTS in for the 02-04z period. Otherwise, expect IFR ceilings to spread north in the site around 04z and IFR ceilings by 08z. A cold front will move through around 17z with steadying improving ceilings thereafter. 58 && .MESOSCALE UPDATE... Numerous strong/severe supercellular storms are in progress as of 6pm west of I-35. Hail has been the main concern with these storms thus far due to their high bases (5-6 kft) and the favorable hail environment discussed in the previous Mesoscale Update. These storms developed along the leading edge of the dryline along a higher theta-e axis where slightly more favorable low-level moisture resides. As these storms continue to shift eastward toward I-35, they will encounter a more favorable environment with MLCAPE values exceeding 1500 J/kg and more moderate low-level moisture with surface dewpoints in the low 60s. Now that peak heating has passed, boundary layer mixing is lessening and boundary layer moisture should increase. Storms should be capable of becoming surface- based rather than elevated as this occurs. This will imply an increased tornado threat compared to the initial thunderstorms given that LCLs will decrease, although the main concern continues to be large hail. As additional storms develop, as suggested by latest high-res guidance, they may grow upscale into a complex with embedded supercellular structures as they shift east of I-35. A Tornado Watch and Severe Thunderstorm Watch cover North and parts of Central Texas through 11pm. Continue to follow graphics, watches, and warnings for the latest information. -Stalley && .PREV DISCUSSION... /ISSUED 324 PM CDT Sun Mar 26 2017/ See locally issued Mesoscale Update AFDFWD and regional SPC SWOMCD discussions for short term updates through this evening. For tonight after midnight most of the convection that occurs this evening should be waning across our far eastern areas. A cold front will eventually catch up to the dryline and push through the remainder of the CWA through mid Monday morning. Drier air will filter into the region through the day tomorrow with highs in the mid/upper 70s and lower 80s. While the front will initially clear the CWA, it is likely to quickly return northward as a warm front, especially across West Texas late Monday night. This will mean a gradual increase in moisture again across the southern half of the CWA as southeasterly winds return. By Tuesday, another powerful upper low will be moving out of New Mexico and approaching Texas. Rich Gulf moisture will have spread northward and should be in place across most of Texas. A dryline will set up across West Texas with a warm front extending from the surface low in the Panhandle southeast to along the Red River. This will set up another favorable scenario for severe weather Tuesday afternoon and evening. Initially, the more significant threat will be to the west of our area, but will spread eastward into the late evening hours. Our best chances for showers and thunderstorms will arrive late Tuesday night into Wednesday morning and will continue to be accompanied by a severe weather threat. In addition to a severe weather threat, deep southerly flow will be in place Tuesday night into Wednesday morning accompanied by PW values near record territory. This suggests that one or more convective lines or clusters could train over localized areas resulting in a flash flood threat. The entire system does appear to be progressive enough to preclude a more serious hydrologic threat at this time. Precipitation should end quickly from west to east during the day Wednesday. The upper pattern remains progressive through the weekend with yet another system approaching by Saturday. At this time it is a little early to tell if a significant severe threat will accompany this system, but rain/storm chances appear to be increasing at least for Saturday. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 60 79 59 81 66 / 70 0 0 20 70 Waco 63 81 64 82 66 / 50 10 5 20 70 Paris 61 76 54 77 63 / 60 10 0 20 50 Denton 56 77 56 78 65 / 70 0 0 20 70 McKinney 59 77 57 79 65 / 70 0 0 20 70 Dallas 61 80 60 81 67 / 70 0 0 20 70 Terrell 62 79 58 81 66 / 50 10 0 20 60 Corsicana 65 81 62 82 67 / 40 20 0 20 50 Temple 64 83 64 83 66 / 30 10 5 30 70 Mineral Wells 52 80 55 78 61 / 20 0 0 40 80 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 58/26
Hazardous weather outlook, Mar 26, 9:36 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 936 PM CDT Sun Mar 26 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-280245- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 936 PM CDT Sun Mar 26 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance for thunderstorms through the overnight hours east of a Gainesville to Goldthwaite line. The main hazards are expected to be large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A few thunderstorms may linger Monday morning along and east of a line from Paris to Athens to Cameron. Severe weather is not expected. There are more thunderstorm chances Tuesday through Thursday as another storm system affects the region. Severe weather and flooding will be possible with this mid-week system, in particular Tuesday night and Wednesday. Another round of thunderstorms is expected next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through midnight east of a Gainesville to Rockwall to Lampasas line.
In the hours before
Local storm report, Mar 26, 10:32 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1032 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 NNW ARGYLE 33.15N 97.19W
03/26/2017 E2.00 INCH DENTON TX TRAINED SPOTTER
DELAYED COCORAHS REPORTSpecial weather statement, Mar 26, 10:36 PM CDT, 40 minutes before
Special Weather Statement National Weather Service Fort Worth TX 1036 PM CDT SUN MAR 26 2017 TXZ157-270400- Coryell TX- 1036 PM CDT SUN MAR 26 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CORYELL COUNTY UNTIL 1100 PM CDT... At 1035 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Fort Hood, moving east at 55 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Copperas Cove and Fort Hood. This storm may intensify, so closely monitor for additional information or possible warnings from the National Weather Service in Fort Worth. LAT...LON 3110 9785 3128 9793 3141 9767 3119 9767 TIME...MOT...LOC 0335Z 266DEG 49KT 3123 9776 24-Bain
Local storm report, Mar 26, 10:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL LADONIA 33.42N 95.97W
03/26/2017 E1.25 INCH FANNIN TX AMATEUR RADIOSpecial weather statement, Mar 26, 10:53 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1053 PM CDT SUN MAR 26 2017
TXZ093-094-104-105-270445-
Hunt TX-Collin TX-Grayson TX-Fannin TX-
1053 PM CDT SUN MAR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUNT...NORTHEASTERN
COLLIN...SOUTHEASTERN GRAYSON AND SOUTHWESTERN FANNIN COUNTIES UNTIL
1145 PM CDT...
At 1052 PM CDT, Doppler radar was tracking a cluster of
thunderstorms near Anna, or 13 miles northeast of McKinney, moving
northeast at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Bonham, Anna, Van Alstyne, Leonard, Whitewright, Wolfe City, Tom
Bean, Savoy, Celeste, Ector, Dodd City, Bailey, Ravenna, Bonham State
Park, Melissa, Blue Ridge, Trenton, Weston and Westminster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
&&
LAT...LON 3361 9607 3332 9604 3319 9647 3336 9664
3375 9623 3375 9621
TIME...MOT...LOC 0352Z 233DEG 40KT 3334 9648
StalleyLocal storm report, Mar 26, 10:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL LEONARD 33.38N 96.25W
03/26/2017 E1.00 INCH FANNIN TX AMATEUR RADIOLocal storm report, Mar 26, 11:10 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1110 PM CDT SUN MAR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM HAIL KILLEEN 31.13N 97.73W
03/26/2017 E0.88 INCH BELL TX BROADCAST MEDIA
ON THE NORTH SIDE OF KILLEENThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton, Johnson, Somervell | 64 min |
| Mar 26, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 27 min |
| Mar 26, 7:21 PM CDT | Special Weather Statement | FWD | Mills | 24 min |
| Mar 26, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 54 min |
| Mar 26, 7:25 PM CDT | Tornado Warning | FWD | Denton | 35 min |
| Mar 26, 7:41 PM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton, Hill, Johnson | 3 hr |
| Mar 26, 7:46 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 29 min |
| Mar 26, 7:47 PM CDT | Special Weather Statement | FWD | Hamilton | 43 min |
| Mar 26, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 65 min |
| Mar 26, 7:57 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Mar 26, 8:07 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 53 min |
| Mar 26, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 79 min |
| Mar 26, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Mar 26, 8:23 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 67 min |
| Mar 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 62 min |
| Mar 26, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 64 min |
| Mar 26, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 76 min |
| Mar 26, 9:07 PM CDT | Special Weather Statement | FWD | Coryell | 23 min |
| Mar 26, 9:20 PM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Mar 26, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 53 min |
| Mar 26, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 67 min |
| Mar 26, 9:29 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton | 46 min |
| Mar 26, 9:38 PM CDT | Areal Flood Advisory | FWD | Coryell, Lampasas | 3 hr |
| Mar 26, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, Navarro | 58 min |
| Mar 26, 10:11 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt, Lamar | 79 min |
| Mar 26, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 19 min |
| Mar 26, 10:23 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Falls, McLennan | 52 min |
| Mar 26, 10:36 PM CDT | Special Weather Statement | FWD | Coryell | 24 min |
| Mar 26, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 46 min |
| Mar 26, 10:53 PM CDT | Special Weather Statement | FWD | Fannin | 52 min |
| Mar 26, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Milam | 61 min |
| Mar 26, 11:53 PM CDT | Special Weather Statement | FWD | Delta | 37 min |
| Mar 27, 12:22 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Milam, Robertson | 53 min |
| Mar 27, 12:24 AM CDT | Special Weather Statement | FWD | Delta | 36 min |
| Mar 27, 1:58 AM CDT | Severe Thunderstorm Warning | FWD | Robertson | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.